# SDR AALA20121101025

- Difficulty date: November 1, 2012
- Submitted: November 7, 2012
- Operation: Air carrier
- Aircraft: N955AN
- Make and model: Boeing 737823
- Aircraft serial: 29540
- Aircraft time: 35,901 hours, 15,017 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON FLOORBEAM TOP FLANGE AT STATION 328 RIGHT BUTTLINE 11.  INSTALLED REPAIR STRAP UNDER SRM 53-10-51-2R.
